# SDR SWAA2021042257740

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 500a S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT FWD CARGO BAY BS500A S-25R WL156. / THE STRINGER CLIP DOES NOT HAVE ALLOWABLE DAMAGE LIMITS THEREFORE WILL BE REPAIRED BY REPLACEMENT. PER REF SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND REPLACED NEW STRINGER CLIP PER REF SRM 51-40-02-0G-0 AND DWG NBR 143A1222
